An eigenvalue problem for singular elliptic operators
Doklady Akademii Nauk, Tome 207 (1972) no. 2, pp. 284-287
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_207_2_a8,
author = {V. V. Katrakhov},
title = {An eigenvalue problem for singular elliptic operators},
journal = {Doklady Akademii Nauk},
pages = {284--287},
year = {1972},
volume = {207},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_207_2_a8/}
}
V. V. Katrakhov. An eigenvalue problem for singular elliptic operators. Doklady Akademii Nauk, Tome 207 (1972) no. 2, pp. 284-287. http://geodesic.mathdoc.fr/item/DAN_1972_207_2_a8/